BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2012 >
Volume 6 Number 2 >

Please use this identifier to cite or link to this item:

Title: On Blocking Sets in Affine Hjelmslev Planes
Authors: Boev, Stoyan
Landjev, Ivan
Keywords: Finite Chian Rings
Affine Hjelmslev Plane
Affine Blocking Sets
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 6, No 2, (2012), 175p-184p
Abstract: We prove that the minimum size of an affine blocking set in the affine plane AHG ...
Description: ACM Computing Classification System (1998): G.2.1.
ISSN: 1312-6555
Appears in Collections:Volume 6 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol6-num2-2012-p175-p184.pdf129.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License